New dimension bounds for αβ sets

Simon Baker

Research output: Contribution to journalArticlepeer-review

17 Downloads (Pure)


In this paper we obtain new lower bounds for the upper box dimension of αβ sets. As a corollary of our main result, we show that if α is not a Liouville number and β is a Liouville number, then the upper box dimension of any αβ set is 1. We also use our dimension bounds to obtain new results on affine embeddings of self-similar sets.
Original languageEnglish
Pages (from-to)59-72
JournalJournal of Number Theory
Early online date31 May 2021
Publication statusE-pub ahead of print - 31 May 2021


  • Diophantine approximation
  • Self-similar sets
  • αβ sets


Dive into the research topics of 'New dimension bounds for αβ sets'. Together they form a unique fingerprint.

Cite this